# SDR CA020920002

- Difficulty date: September 17, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 852D10011
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN FLAPS 450 SELECTED A/C ROLLS LT HALFWAY OF RT, AILERON TRIM NEEDED TO LEVEL WINGS, LT FLAPINDICATION JUMPS 400 TO 450 REPLACED RT NR 1 ACTUATOR , FLEXSHAFT ON INBD FLAP AND LT POS TRANSMITTER, PERFORMED RIGGING OF AILERON SYS AND FLAP SYSTEM, OPS NORMAL. THE FLAP POSITION INDICATION PROBLEM IN COMBINATION WITH A MISSRIGGED FLAP PANEL & AILERON PANEL WAS INTERPRETED BY THE PILOT AS AFLAP ASYMMETRY. AFTER LANDING, MAINTENANCE CHECKED THE FLAP SYSTEMAND FOUND RT FLAP ACTUATOR NR 1 LEAKING. DURING REPLACEMENT OF THE ACTUATOR, THEY NOTICED THE DEFECT FLEX SHAFT. TO SOLVE THE PROBLEM, FLAP AND AILERON PANEL WERE ADJUSTED AND THE POSITION TRANSMITTER WAS REPLACED.
